We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Morse moves in flow categories.

Lobb, Andrew and Jones, Daniel and Schuetz, Dirk (2017) 'Morse moves in flow categories.', Indiana University mathematics journal., 66 (5). pp. 1603-1657.

Item Type:Article
Full text:Publisher-imposed embargo
(AM) Accepted Manuscript
File format - PDF (Copyright agreement prohibits open access to the full-text)
Publisher Web site:
Date accepted:29 February 2016
Date deposited:28 April 2016
Date of first online publication:20 October 2017
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar